MAUDE Adverse Event Report: SMITH & NEPHEW, INC. EMP STEM 9 SO 140MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. EMP STEM 9 SO 140MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER
Catalog Number 71290902
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348)
Date of Event 08/15/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the revision was performed due to breakage of the proximal emperion stem.
 
Additional Manufacturer Narrative
Please review attached for investigation results.

Brand Name
EMP STEM 9 SO 140MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6833607
Report Number1020279-2017-00680
Device Sequence Number1600582
Product Code MEH
UDI-Device Identifier03596010561275
UDI-Public03596010561275
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K052426
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/22/2022
Device Catalogue Number71290902
Device Lot Number11AM04060A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/15/2017
Supplement Date Received by Manufacturer08/15/2017
Initial Report FDA Received Date08/31/2017
Supplement Report FDA Received Date12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;